MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815270
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the patient status and the device status, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that removal difficulty occurred.The 60% stenosed target lesion was located in the severely calcified aorta non-coronary cusp.A 2.75mm x 15mm maverick 2 balloon catheter was advanced for dilation.During the transcatheter aortic valve implantation (tavi) procedure, while accessing the valve, the safari2 guidewire became stuck within the balloon, preventing its removal.Given the patient's safety as the primary concern, both the wire and balloon were removed, and a new guidewire and balloon were used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that removal difficulty occurred.The 60% stenosed target lesion was located in the severely calcified aorta non-coronary cusp.A 2.75 mm x 15 mm maverick 2 balloon catheter was advanced for dilation.During the transcatheter aortic valve implantation (tavi) procedure, while accessing the valve, the safari2 guidewire became stuck within the balloon, preventing its removal.Given the patients safety as the primary concern, both the wire and balloon were removed, and a new guidewire and balloon were used to complete the procedure.No patient complications were reported.It was further reported that the catheter was stuck with the safari wire was a non-boston scientific device.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22169510
Report Number2124215-2025-36342
Device Sequence Number9255391
Product Code LOX
UDI-Device Identifier08714729370093
UDI-Public(01)08714729370093(17)081202(10)8239621
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2008
Device Model NumberH7493892815270
Device Catalogue NumberH7493892815270
Device Lot Number0008239621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/03/2025
Date Device Manufactured12/04/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown